Access count of this item: 47

Files in This Item:
File Description SizeFormat 
1722-02.pdf894.63 kBAdobe PDFView/Open
Title: Proper actions of $SL(2, \mathbb{R})$ on semisimple symmetric spaces (Homogeneous spaces and non-commutative harmonic analysis)
Authors: 奥田, 隆幸  KAKEN_name
Author's alias: Okuda, Takayuki
Issue Date: Dec-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1722
Start page: 9
End page: 19
Appears in Collections:Homogeneous spaces and non-commutative harmonic analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.